# SDR CALA2015061900521

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 36,971 hours, 12,023 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHEN SELECTING FLAPS 1, LE SLAT DISAGREE LIGHT & EICAS MSG APPEARED.  CORRESPONDING CHECKLIST ACCOMPLISHED LANDING NORMAL.  EMER DECLARED.  RESET FLAPS & PERFORMED FSEU BITE CHECK IAW FIM 27-81-00-815-803.  FOUND MSG 310,331 INTERMITTENT FAULT. NO HISTORY.  OK FOR SERVICE.
